# SDR IPXA2016040801831

- Difficulty date: March 15, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 51,706 hours, 17,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T121828
- Condition: Damaged
- Location: Bs 1461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS1, FRAME BS 1461.0. S38L-S38R DAMAGED.   FABRICATED FRAME WEB WITHOUT CHEM-MILLED POCKETS IAW EO B767-5310-60315-A.
